# SDR USAA2014042100023

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 62,135 hours, 41,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: 1033
- Condition: Delaminated
- Location: Lt Wing
- Part time: 68,510 hours, 47,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DELAMINATION ON LT OTBD FOREFLAP AT INBD SPAR GOING OTBD 10 INCHES AT MOST TE TIP.  REPLACED LT OTBD FOREFLAP IAW AMM 27-51-37-401.
